MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION LIKORALL 242 S R2R, NATURAL; LIFT, PATIENT, NON-AC-POWERED

BAXTER HEALTHCARE CORPORATION LIKORALL 242 S R2R, NATURAL; LIFT, PATIENT, NON-AC-POWERED
Model Number 3122011
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During follow up the customer reported that the sling got caught up on the safety latch causing it to detach from the slingbar during a transfer.The sling used was a competitor sling -model - gdd-6.The slingbar part # is unknown.The baxter technician replaced the latch on the slingbar to resolve.Likorall overhead lift is intended for use in, health care, intensive care and rehabilitation.Likorall overhead lift is designed for fixed installation and free-standing lift systems.All common lifts and transfers can be performed using likorall overhead lift, for instance between bed/wheelchair, to/from floor, toilet visits, gait training, and together with stretchers.Likorall r2r (room to room) overhead lift enables the patient to be moved between two rail systems in separate rooms.Likorall overhead lift with the es designation is prepared for operation with the wireless handcontrol remote (ir) and in addition, a transfer motor can be connected for motor driven movement along the rail.Likorall s, irc overhead lift is prepared for continuous charging through the railsystem.The instructions for use for likorall (7en120115) states the following under safety instructions: before lifting, always make sure that: ¿ the latches are intact; missing or damaged latches must always be replaced ¿ the sling¿s strap loops are correctly connected to the sling bar hooks when the sling straps are extended upwards, but before the patient is lifted from the underlying surface.Although there was no injury and the incident appears to be as a result of incorrect application to the slingbar, if the reported incident were to recur, it could lead to serious injury or death.
 
Event or Problem Description
A other health care professional contacted technical service to report that the likorall 242 s r2r, natural had an issue, sling bar clip is missing.This occurred during patient use.There was no patient/user injury, medical intervention, symptom, or adverse event reported.There were no other devices reported to be involved.

Brand Name
LIKORALL 242 S R2R, NATURAL
Common Device Name
LIFT, PATIENT, NON-AC-POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
LIKO AB
nedre vagen 100
lulea, norrbottens lan [se-25] 975 9 2
SW   975 92
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key22520823
Report Number8030916-2025-00089
Device Sequence Number12777194
Product Code FSA
UDI-Device Identifier00887761979451
UDI-Public(01)00887761979451
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number3122011
Device Catalogue Number3122011
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/01/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2025
Initial Report FDA Received Date07/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown